1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

New Program at this about a month and I'm still using ibuprofen

Discussion in 'Support Subforum' started by Taz, Jul 21, 2017.

  1. Taz

    Taz Newcomer

    I have been at this about a month and I'm still using ibuprofen. The pain in my feet is manageable and I have started walking again and doing well telling my mind I will walk even if it gives me pain. I walk also with pain in my hip. But it will get so intense sitting or lying down I can't get comfortable or think or breathe. To give me a decent day I do one ibuprofen and to sleep I take another. Otherwise I wake up and can't sleep and there is no relief from meditation, breathing, and so far from any other techique I have tried. I feel bad about this but trying to be gentle with myself.
     
  2. Ellen

    Ellen Beloved Grand Eagle

    Taz,

    Taking a couple of ibuprofen in a day seems fine to me. The feeling bad about it is a problem though. There is no reason to be so hard on yourself. If two ibuprofen a day improves your quality of life, then you are fortunate to have found something so benign that helps. As you continue to work on your TMS and improve, there may come a day when you just forget to take the ibuprofen and find you did just fine. In my experience, TMS healing occurs when we aren't focused on it. One day we realize the pain left when we weren't looking.

    Hang in there. Be patient and persistent. Most of all be kind and compassionate to yourself.

    Best wishes...........
     
  3. Baseball65

    Baseball65 Beloved Grand Eagle

    Ibuprophen? To what end? Ibuprophen is an NSAIDS (non -steroidal anti-inflammatory) It neither relaxes the mind, causes drowsiness, nothing. Assuming you know all of that, to what end are you taking ibuprophen? If it is TMS than you are merely prolonging your own symptoms by using a placebo. There is no inflammatory process in ischemia.

    My GF (who does NOT understand Sarno, or TMS) takes it for the same reasons you state and it does NONE of that. I might take two a month for physical pain at work (like accidentally kicking something, throbbing, dropping something on a foot, smashing a finger w/hammer,etc.)

    I wouldn't have posted this if you hadn't mentioned you've been at this for a month. I absolutely intellectually digested the truth in HBP on the first read. One of the last things to 'go' was my silly back brace. It had come to be like a mothers warm caress to me and I had mentally relied on it heavily... even though I knew it wasn't 'supporting' anything...security blanket. I ditched it around week two... it was a bit scary, but like all of my other fears, was a CONDITIONED response that I had to work through.

    When I was in TMS pain neither Acetaminophen Ibuprophen, Toradol, Hydrocodone, Percocet, or Morphine touched the pain. Sometimes it made me not give a F--K but that was about it.

    So, you need to ask yourself...what inflammatory process is going on?

    Sarno said 'none'

    why the anti-inflammatories?

    Do they get you high? If they do, let me know... I want to know what I am missing... (just kidding...)

    -pax
     
    Lunarlass66 and balto like this.
  4. balto

    balto Beloved Grand Eagle

    Have you seen Alan's new program that he is posting everyday on this forum Taz? I strongly encourage you to read it and follow it. It will do you good.
     
  5. Lunarlass66

    Lunarlass66 Well known member

    I too relied on anti-inflammatory meds on and off for months on end. I never felt a huge difference in my back, hip or leg pain, but I erroneously started to think my pain would be even worse without it, that somehow it kept it from intensifying, but in retrospect, I think it was a psychological reliance more than anything else. (and being a hypochondriac, I worried about side effects of the Ibuprofen, increased risk of heart attack, and GI bleeding...)
    So, I gave up on them. If anxiety due to pain keeps you from sleeping, might I suggest Melatonin? It's completely natural, it's produced naturally for sleep by our bodies, so no worries of nasty side effects... Maybe a bit groggy on the a. m... But I'd rather that than dangerous chemicals coursing through my system...
     

Share This Page